# SDR CA991004042

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R145011
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,310 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLAP FAILED ON WHEN SELECTED FROM 8-20 DEGREES.  FAILED AT 13 DEGREES.  LEFT OUTBOARD FLAP TWISTED.  INBOARD (JAMMED) AND OUTBOARD ACTUATORS REPLACED ALONG WITH FLAP PANEL.
